# SDR A6WA201140900

- Difficulty date: September 3, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7565
- Aircraft time: 21,687 hours, 20,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VENT FLAP CHAFED FROM ICE BREAK CABLE.  REPAIRED PAX DOOR VENT DOOR CHAFING IAW B/A REP 601R-52-11-1040.
